Aa
A
A
A
Close
Diabetes - Type 2 Community
3.45k Members
268033 tn?1270171467

blood sugar high?

I was just diagnosed with type II diabetes. I have been taking 500mg of metformin 2X a day. I took my medicine this morning at 10am. I felt thirsty and had dry mouth about an hour afterwards. At 12:30pm I took a glucose reading. It was 149 mg and I had nothing to eat prior to that. Is my blood sugar high? Do I need to go back to the doctor and have him up my metformin? I don't want to be like this and I am worried sick about it. Please advise. Thank you in advance.
1 Responses
Avatar universal
It would help if you could answer these questions first:
1. Are you on any other medications?
2. Was that all you took at 10am was Metformin?
3. What did you drink with your Metformin? Water or juice?
4. Are you having any other symptoms such as
• frequent urination
• extreme hunger
• weakness
• blurred vision
5. When you were diagnosed was an HgbA1c test performed?
Have an Answer?
Top Diabetes Answerers
231441 tn?1333896366
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.